# SDR P5CA2020031900125

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: 1308M58G02
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING - TUBE, NO. 2 ENG L/H OIL DRAIN MODULE CAP WITH DRAIN TUBE UPPER SURFACE.( IAW AMM 70-50-00-912-001 REV. 129 REPLACE THE OIL DRAIN TUBE FOR #2 ENG. IAW AMM 71-71-00-796-067 REV. 129, PERFORM DRAIN CHECK, RESULT COND NORMAL AND NO LEAK FOUND. COMPLETED THIS JOB AND CONDITION CHECK SATISFACTORY. )
